# SDR DXTA2016050706237

- Difficulty date: May 7, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 5,506 hours, 4,390 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 651103832
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,506 hours, 4,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG RT WING UPPER SPAR CAP SURFACES.  IDENTIFIED ALL CORRODED AREAS ON THE RT UPPER WING SPAR CAP & REMOVED ALL CORROSION.  PERFORMED A FLUORESCENT DYE PENETRANT INSPECTION OF THE BLENDED AREAS ON RT WING UPPER SPAR CAP, FOR REMAINING CORROSION & CRACKS IAW NTM PART 7 20-00-00.  NO REMAINING CORROSION OR CRACKS NOTED AT THIS TIME.  PERFORMED AN ULTRASONIC THICKNESS INSPECTION IAW NTM 4 20-00-01.  MAPPED REMAINING THICKNESS ON SPAR CAP.  R & R ALL FASTENERS THAT WERE AFFECTED DURING BLENDING FOR CORROSION REMOVAL.  ALL WORK PERFORMED & COMPLETED IAW FIELD REPAIR S-560-0792/03RD REV DATED 5 4 16.  APPROVED BY 8100-9 DATED 5 6 16.  THIS REPAIR TO BE CONSIDERED MAJOR.
